In this paper we present some numerical results for illustrating a theoret- ical results obtained in our investigation in the field of variational inequality problems with constraint in the form of operator equation involving monotone operator.
Ya.I. Alber (1975), On solving nonlinear equations involving monotone operators in Banach spaces, Sibirskii Math. J., pp. 26, 3-11 (in Russian).
Bakushinsky, A.B. (1976), A regularizing algorithm based on the Newton-kantorovich method for solving variational inequalities, J. of Math. Comp. and Math. Physics, V. 16, N. 6, pp. 1397-1404 (in Russian).
Nguyen Buong and Pham Van Loi (2004), On parameter choice and convergence rates for a class of ill-posed variational inequalities, J. of Math. Comp. and Math. Physics, V. 44, pp. 1735-1744 (in Russian).
Pham Van Loi and Nguyen Buong (2005), About convergence and finite-dimensional approximation for a class of ill-posed variational inequalities, Advances in Natural Sciences, Vol. 6, No. 4, pp. 321-328.